# SDR REXA2012030100320

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,900 hours, 22,173 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR  WING OVERHEAT MASTER WARNING IN STBY MODE (RIGHT WING).  RETURNED TO DTW.  REMOVED AND REPLACED RT WING BACKUP OVHT THERMAL SWITCH.  SYSTEM OPS CHECK GOOD IAW AMM 30-12-16.  A/C OK FOR SERVICE.
